Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Jerome A. Goldstein, Ryuji Kajikiya, Shinnosuke Oharu "On some nonlinear dispersive equations in several space variables," Differential and Integral Equations, Differential Integral Equations 3(4), 617-632, (1990)